Submit a question to our community and get an answer from real people.
Submit

Dies birth control make your face break out?

I started birth control 10 days ago. Now my face is breaking out badly. Is this a symptom? What are other symptoms? Thanks!:)

Report as
KittySusca

Yes,it can be a side effect.Supposedly they perfected these things,and thats not supposed to happen anymore,but your question is not the first time I heard it.There are birth controls that are supposed to be good for your skin.Look that up.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

It can.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

It didn't make me, but yes it can. They have bc pills out there that can help you not break out. I forget the name. Just ask your doc.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Not for my daughter. She's 16 and her skin is so pretty and clear. No bumps

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches